Existence and location of solutions to the Dirichlet problem for a class of nonlinear elliptic equations

Biagio Ricceri. Existence and location of solutions to the Dirichlet problem for a class of nonlinear elliptic equations. Appl. Math. Lett., 14(2):143-148, 2001. [doi]

@article{Ricceri01,
  title = {Existence and location of solutions to the Dirichlet problem for a class of nonlinear elliptic equations},
  author = {Biagio Ricceri},
  year = {2001},
  doi = {10.1016/S0893-9659(00)00126-9},
  url = {http://dx.doi.org/10.1016/S0893-9659(00)00126-9},
  researchr = {https://researchr.org/publication/Ricceri01},
  cites = {0},
  citedby = {0},
  journal = {Appl. Math. Lett.},
  volume = {14},
  number = {2},
  pages = {143-148},
}